# SDR DALA1015443303

- Difficulty date: July 1, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 30,386 hours, 4,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Departed
- Location: Te Flap
- Stage of operation: AP
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH PASSENGER REPORTED THAT THE TIP OF ONE OF THE LEFT FLAP TRACK FAIRINGS DEPARTED THE AIRCRAFT.  NO ABNORMAL FLIGHT CONDITIONS NOTED AND A SAFE AND UNEVENTFUL LANDING WAS MADE.  A VISUAL INSPECTION INDICATED MISSING CONE ASSEMBLY PART NUMBER F5757411311600 PER IPC 57-61-11-07 ITEM 30 A.  DEFERRED PER CDL AND AIRCRAFT WAS RETURNED TO SERVICE.   ENGINEERING REPLACED BOTTOM 3 PLATE NUTS AND FASTENED REINSTALLED COVER AND CAP PER CMM 57-53-13-400-803.
